MAUDE Adverse Event Report: Medos International Sàrl CH 5.5 EXP VERSE UNITIZED SET SCR; Thoracolumbosacral Pedicle Screw System

Medos International Sàrl CH 5.5 EXP VERSE UNITIZED SET SCR; Thoracolumbosacral Pedicle Screw System
Catalog Number 199721001S
Medical Device Problem Codes Break (1069); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the or, when fixing the rod, the expedium verse correction keys were placed by a facilitator tube, as prescribed by the stg.While tightening these correction keys, metal came off the screw head and the correction key no longer had a grip.Subsequently, a unitized set screw was placed.It also had no grip and kept turning.Also two other screws in the construction of a total of 6 screws, gave the same problem: overturning the expedium verse correction keys and the subsequent unitized set screw; as a rescue option.All three screws were then explanted and replaced by new ones.Because of this incident, the operating area had to be checked extra for metal residues.No other metal remains were found.All metal residues found have been removed.By changing the broken screws, there has been a considerable delay in the total or time.Also, 3 extra implants had to be used to bring the or to a successful conclusion.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE UNITIZED SET SCR
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos Int Spine
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50147986
Report Number1526439-2026-01172
Device Sequence Number18792418
Product Code NKB
UDI-Device Identifier10705034466149
UDI-Public(01)10705034466149(17)310228(10)L37041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199721001S
Device Lot NumberL37041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/06/2026
09/29/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/12/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown